# SDR HALA20250714211

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N5897K
- Make and model: Airbus A330-343
- Aircraft serial: 01245
- Aircraft time: 33,189 hours, 5,606 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Inlet Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKE OFF FUEL TRIM LINE FAULT. FAULTING TRIM TANK INLET VLV. CHANGED / R&R SINGLE MOTOR ACTUATOR IAW AMM 28-27-52-400-801-A. AC OK FOR SVC.
